MathSciNet Relay Station
MathSciNet bibliographic data
MR1849885 90C34 (90C46)
Stein, Oliver First-order optimality conditions for degenerate index sets in generalized semi-infinite optimization. Math. Oper. Res. 26 (2001), no. 3, 565–582.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement